File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Stability and the Lyapunov equation for n-dimensional digital systems

TitleStability and the Lyapunov equation for n-dimensional digital systems
Authors
Issue Date1995
Citation
Proceedings - Ieee International Symposium On Circuits And Systems, 1995, v. 2, p. 781-784 How to Cite?
AbstractThe discrete-time bounded-real lemma is further developed for nonminimal digital systems. Based on this lemma, rigorous necessary and sufficient conditions for the existence of positive definite solutions to the Lyapunov equation for n-dimensional (n-D) digital systems are proposed. These new conditions are improvements and extensions of earlier conditions and can be applied to n-D digital systems with characteristic polynomials involving 1-D factor polynomials. Further, the results in this paper show that the positive definite solutions to the n-D Lyapunov equation of a n-D system with characteristic polynomial involving 1-D factors can be obtained from the solutions of a k-D (o ≤ k ≤ n) subsystem and m (1 ≤ m ≤ n) 1-D subsystems. This could significantly simplify the complexity of solving the n-D Lyapunov equation for such cases.
Persistent Identifierhttp://hdl.handle.net/10722/169777
ISSN

 

DC FieldValueLanguage
dc.contributor.authorXiao, Chengshanen_US
dc.contributor.authorHill, David Jen_US
dc.contributor.authorAgathoklis, Pen_US
dc.date.accessioned2012-10-25T04:55:34Z-
dc.date.available2012-10-25T04:55:34Z-
dc.date.issued1995en_US
dc.identifier.citationProceedings - Ieee International Symposium On Circuits And Systems, 1995, v. 2, p. 781-784en_US
dc.identifier.issn0271-4310en_US
dc.identifier.urihttp://hdl.handle.net/10722/169777-
dc.description.abstractThe discrete-time bounded-real lemma is further developed for nonminimal digital systems. Based on this lemma, rigorous necessary and sufficient conditions for the existence of positive definite solutions to the Lyapunov equation for n-dimensional (n-D) digital systems are proposed. These new conditions are improvements and extensions of earlier conditions and can be applied to n-D digital systems with characteristic polynomials involving 1-D factor polynomials. Further, the results in this paper show that the positive definite solutions to the n-D Lyapunov equation of a n-D system with characteristic polynomial involving 1-D factors can be obtained from the solutions of a k-D (o ≤ k ≤ n) subsystem and m (1 ≤ m ≤ n) 1-D subsystems. This could significantly simplify the complexity of solving the n-D Lyapunov equation for such cases.en_US
dc.languageengen_US
dc.relation.ispartofProceedings - IEEE International Symposium on Circuits and Systemsen_US
dc.titleStability and the Lyapunov equation for n-dimensional digital systemsen_US
dc.typeConference_Paperen_US
dc.identifier.emailHill, David J:en_US
dc.identifier.authorityHill, David J=rp01669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0029204173en_US
dc.identifier.volume2en_US
dc.identifier.spage781en_US
dc.identifier.epage784en_US
dc.identifier.scopusauthoridXiao, Chengshan=7202240414en_US
dc.identifier.scopusauthoridHill, David J=35398599500en_US
dc.identifier.scopusauthoridAgathoklis, P=7005622057en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats